Alert archive / Texas / Small Craft Advisories in 2015
Small Craft Advisory 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Mar 25, 2015, 10:00 PM CDT. It took effect at Mar 26, 2015, 10:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2015, 10:00 PM CDT (03:00 UTC)
- In effect from
- Mar 26, 2015, 10:00 AM CDT
- Expired
- Mar 27, 2015, 5:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
256 WHUS74 KCRP 260300 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1000 PM CDT WED MAR 25 2015 ...SMALL CRAFT CONDITIONS EXPECTED BY THURSDAY AFTERNOON... .A COLD FRONT IS FORECAST TO PUSH OFF THE MIDDLE TEXAS COAST BY MIDDAY THURSDAY WITH A STRONG OFFSHORE FLOW AND HAZARDOUS SEAS DEVELOPING IN ITS WAKE. GMZ250-255-270-275-260930- /O.NEW.KCRP.SC.Y.0021.150326T1600Z-150327T0500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1000 PM CDT WED MAR 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO MIDNIGHT CDT THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO MIDNIGHT CDT THURSDAY NIGHT FOR THE NEAR AND OFFSHORE WATERS. * WINDS AND WAVES: BECOMING NORTH 20 TO 25 KNOTS. WAVES BUILDING TO 4 TO 6 FEET ACROSS THE NEARSHORE WATERS...TO 5 TO 7 FEET ACROSS THE OFFSHORE WATERS. OCCASIONALLY HIGHER WAVES LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-260930- /O.NEW.KCRP.SC.Y.0021.150326T1600Z-150326T2300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1000 PM CDT WED MAR 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY FOR AREA BAYS AND WATERWAYS. * WINDS AND BAYS: BECOMING NORTH 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
7 follow-up statements
008 WHUS74 KCRP 260937 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 437 AM CDT THU MAR 26 2015 ...SMALL CRAFT CONDITIONS EXPECTED BY MIDDAY... .A COLD FRONT IS FORECAST TO PUSH OFF THE MIDDLE TEXAS COAST BY MIDDAY WITH A STRONG OFFSHORE FLOW AND HAZARDOUS SEAS DEVELOPING IN ITS WAKE. GMZ250-255-270-275-262100- /O.CON.KCRP.SC.Y.0021.150326T1600Z-150327T0500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 437 AM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT CDT TONIGHT. * WINDS AND WAVES: BECOMING NORTH 20 TO 25 KNOTS. WAVES BUILDING TO 4 TO 6 FEET ACROSS THE NEARSHORE WATERS...TO 5 TO 7 FEET ACROSS THE OFFSHORE WATERS. OCCASIONALLY HIGHER WAVES LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-262100- /O.CON.KCRP.SC.Y.0021.150326T1600Z-150326T2300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 437 AM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING. * WINDS AND BAYS: BECOMING NORTH 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
819 WHUS74 KCRP 261439 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 939 AM CDT THU MAR 26 2015 ...SMALL CRAFT CONDITIONS EXPECTED BY MIDDAY... .A COLD FRONT IS FORECAST TO PUSH OFF THE MIDDLE TEXAS COAST BY MIDDAY WITH A STRONG OFFSHORE FLOW AND HAZARDOUS SEAS DEVELOPING IN ITS WAKE. GMZ250-255-270-275-262245- /O.EXT.KCRP.SC.Y.0021.150326T1500Z-150327T0500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 939 AM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR THE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 20 NM OFFSHORE. * WINDS AND WAVES: NORTH 20 TO 25 KNOTS. WAVES BUILDING TO 4 TO 6 FEET ACROSS THE NEARSHORE WATERS...TO 5 TO 7 FEET ACROSS THE OFFSHORE WATERS. OCCASIONALLY HIGHER WAVES LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-262245- /O.EXT.KCRP.SC.Y.0021.150326T1500Z-150326T2300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 939 AM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. * WINDS AND BAYS: NORTH 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GW/TB
483 WHUS74 KCRP 262040 AAB MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 340 PM CDT THU MAR 26 2015 ...SMALL CRAFT CONDITIONS EXPECTED BY MIDDAY... .MODERATE TO STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONT WILL GRADUALLY DIMINISH THIS EVENING AND OVERNIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO END OVER THE GULF OF MEXICO BEFORE SUNRISE FRIDAY MORNING. GMZ270-275-270445- /O.EXT.KCRP.SC.Y.0021.000000T0000Z-150327T1000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 340 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT FRIDAY FOR THE OFFSHORE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. * WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS. WAVES 6 TO 8 FEET. OCCASIONALLY HIGHER WAVES LIKELY. WINDS DIMINISH TO 15 TO 20 KNOTS AND SEAS TO 4 TO 6 FEET BY SUNRISE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270445- /O.EXT.KCRP.SC.Y.0021.000000T0000Z-150327T0800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 340 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CDT FRIDAY FOR THE NEARSHORE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT 20 NM OFFSHORE. * WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS. WAVES 5 TO 7 FEET OCCASIONALLY HIGHER WAVES LIKELY. WINDS DIMINISH TO 15 TO 20 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-262300- /O.CON.KCRP.SC.Y.0021.000000T0000Z-150326T2300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 340 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. * WINDS AND BAYS: NORTH AROUND 20 KNOTS THIS AFTERNOON... DIMINISHING TO 15 TO 20 KNOTS BY EARLY EVENING. BAYS CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GW
889 WHUS74 KCRP 262254 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 554 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY CONDITIONS TO PERSIST TONIGHT ACROSS GULF WATERS... .WHILE CONDITIONS WILL IMPROVE ACROSS AREA BAYS AND WATERWAYS...STRONG NORTH WINDS WILL PERSIST ACROSS THE NEAR AND OFFSHORE WATERS. CONDITIONS WILL GRADUALLY IMPROVE BY LATE TONIGHT. GMZ230-235-270000- /O.EXP.KCRP.SC.Y.0021.000000T0000Z-150326T2300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 554 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING FOR AREA BAYS AND WATERWAYS... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING FOR AREA BAYS AND WATERWAYS. GUSTY WINDS ARE EXPECTED TO DIMINISH IN INTENSITY THIS EVENING. $$ GMZ270-275-270330- /O.CON.KCRP.SC.Y.0021.000000T0000Z-150327T1000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 554 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY FOR THE OFFSHORE WATERS. * WINDS AND WAVES: NORTH WIND AROUND 25 KNOTS. WAVES 6 TO 8 FEET. OCCASIONALLY HIGHER WAVES LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270330- /O.CON.KCRP.SC.Y.0021.000000T0000Z-150327T0800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 554 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY FOR THE NEARSHORE WATERS. * WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS. WAVES 5 TO 7 FEET OCCASIONALLY HIGHER WAVES LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
228 WHUS74 KCRP 270313 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1013 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY CONDITIONS TO PERSIST ACROSS GULF WATERS... .STRONG NORTH WINDS CONTINUE ACROSS THE NEAR AND OFFSHORE WATERS. CONDITIONS WILL GRADUALLY IMPROVE BY LATE TONIGHT. GMZ250-255-270800- /O.CON.KCRP.SC.Y.0021.000000T0000Z-150327T0800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1013 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY FOR THE NEARSHORE WATERS. * WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS KNOTS. WAVES 4 TO 6 FEET OCCASIONALLY HIGHER WAVES LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ270-275-271000- /O.CON.KCRP.SC.Y.0021.000000T0000Z-150327T1000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1013 PM CDT THU MAR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY FOR THE OFFSHORE WATERS. * WINDS AND WAVES: NORTH WIND AROUND 20 TO 25 KNOTS. WAVES 5 TO 7 FEET. OCCASIONALLY HIGHER WAVES LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
831 WHUS74 KCRP 270809 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 309 AM CDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY CONDITIONS TO PERSIST ACROSS GULF WATERS... .MODERATE TO OCCASIONALLY STRONG NORTH WINDS WILL CONTINUE TO DECREASE THROUGH THE MORNING HOURS. GMZ250-255-270915- /O.EXP.KCRP.SC.Y.0021.000000T0000Z-150327T0800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 309 AM CDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS ACROSS THE NEARSHORE WATERS HAVE DECREASED TO BELOW ADVISORY CRITERIA...THEREFORE THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE. $$ GMZ270-275-271000- /O.CON.KCRP.SC.Y.0021.000000T0000Z-150327T1000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 309 AM CDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING. * WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS. WAVES 5 TO 7 FEET. WINDS AND WAVES ARE EXPECTED TO CONTINUE TO DIMINISH THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE
165 WHUS74 KCRP 270954 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 454 AM CDT FRI MAR 27 2015 GMZ270-275-271100- /O.EXP.KCRP.SC.Y.0021.000000T0000Z-150327T1000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 454 AM CDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING. NORTHERLY WINDS ACROSS THE OFFSHORE WATERS CONTINUE TO SLOWLY DECREASE AND ARE EXPECTED TO BE BELOW ADVISORY CRITERIA WITHIN THE HOUR. THEREFORE...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 AM CDT. HOWEVER...WINDS WILL REMAIN AT CAUTION THROUGH MID MORNING. $$ TE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 9:48 PM CDT, 12 minutes earlier.
Area forecast discussion, Mar 25, 9:48 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
948 PM CDT WED MAR 25 2015
.DISCUSSION...AS OF WRITING A COLD FRONT WAS RACING SOUTH ACROSS
THE SOUTH PLAINS AND EXTENDS EASTWARD ALONG THE TX/OK BORDER. THIS
FRONT IS PROG TO ACCELERATE OVERNIGHT AND APPROACH THE CWA TOWARDS
SUNRISE. CLOSER TO HOME...ONGOING CONVECTION ACROSS THE SIERRA
MADRE IS EXPECTED TO WEAKEN LATE THIS EVENING AS IT SLOWLY
PROGRESSES EASTWARD AND ENCOUNTERS AN EXPANDING AREA OF CIN.
OVERNIGHT...ISOLATED SHOWERS WILL BE POSSIBLE AS LLVL MOISTURE
DEEPENS BENEATH A STRENGTHENING INVERSION. PRIMARY CHANGE TO
THIS FORECAST UPDATE WAS TO INCREASE MIN TEMPS A FEW DEGREES FOR
TONIGHT DUE TO WAA AND ASSOCIATED THICKENING CLOUD COVER. ALSO
INCREASED TIMING OF FROPA BY A FEW HOURS WITH A PREFRONTAL TROUGH
PUSHING THOUGH THE CWA SHORTLY AFTER SUNRISE AND THE MAIN FRONT
ARRIVING MID MORNING AND PUSHING OFFSHORE BY MIDDAY...ALSO
INCREASED POST FRONTAL WIND SPEEDS. A BAND OF SHOWERS IS EXPECTED
TO DEVELOP ALONG THE FRONT BUT A STRONG INVERSION AROUND H8 WILL
LIKELY KEEP ANY THUNDER CHANCES MINIMAL.
&&
.MARINE...A SMALL CRAFT ADVISORY WILL BE ISSUED SHORTLY FOR THE
MIDDLE TEXAS COASTAL WATERS BEGINNING LATE THURSDAY MORNING. A
COLD FRONT IS FORECAST TO PUSH SOUTH ACROSS ALL MARINE AREAS
THURSDAY WITH STRONG NORTHERLY FLOW AND HAZARDOUS SEAS OCCURRING
IN ITS WAKE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 69 74 51 74 55 / 20 50 10 0 0
VICTORIA 65 69 46 74 52 / 30 50 10 0 0
LAREDO 69 74 53 76 54 / 20 50 10 0 0
ALICE 68 75 50 76 52 / 20 50 10 0 0
ROCKPORT 69 73 53 71 57 / 20 50 10 0 0
COTULLA 66 72 48 76 51 / 30 50 10 0 0
KINGSVILLE 68 76 51 75 53 / 20 50 10 0 0
NAVY CORPUS 69 74 55 71 58 / 20 50 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 11 AM THURSDAY TO MIDNIGHT CDT
THURSDAY NIGHT FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM
PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS
FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60
NM.
SMALL CRAFT ADVISORY FROM 11 AM TO 6 PM CDT THURSDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
UPDATE...HART/79Hazardous weather outlook, Mar 25, 5:41 AM CDT, 16 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 541 AM CDT WED MAR 25 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-261100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 541 AM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL BE POSSIBLE THIS MORNING AND THEN AGAIN TONIGHT ACROSS PARTS OF SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY AS AN UPPER LEVEL SYSTEM APPROACHES. NO SEVERE STORMS ARE EXPECTED WITH EITHER SYSTEM. SMALL CRAFT ADVISORIES WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TB/PZ
Nearby
Small Craft Advisories in Texas, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.